# SDR AALA202209270918

- Difficulty date: September 6, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOORWAY WEB LOCATED FROM BS 807 TO BS 813, AT STR 25R. REPLACED WEB PER AARD 51-00-05.
